System Maintenance Notice:
Single article purchases and IEEE account management are currently unavailable. We apologize for the inconvenience.
By Topic

On the number of points in regular discrete simplex (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)

First Page of the Article

Published in:

Information Theory, IEEE Transactions on  (Volume:17 ,  Issue: 2 )